Benadryl Allergy Liquid Release 10Mg 7 Caps

£4.99

Compare

Description

Cetirizine Benadryl Allergy Liquid Release 10 mg Capsules offer daily relief from the symptoms of hay fever and other allergic conditions such as pet, skin and dust allergies.

These symptoms include:

  • Itchy, runny nose
  • Sneezing
  • Itchy, watery eyes
  • Urticaria (hives & itchy skin rash)

One a day For hay fever, pet allergies, dust allergies, skin allergies.

Dosage: For oral use

Children under 12 years: Dose: Not recommended

Adults and children aged 12 years and over: Dose: Take one capsule once a day

Do not chew the capsule, swallow the capsule with a drink of water.

Read the enclosed leaflet before use.

Store below 30°C

Benadryl Allergy Liquid Release 10 mg Capsules, at the recommended dose, do not cause drowsiness in the majority of people, however, as with other antihistamines, rare cases of drowsiness have been reported. If affected do not drive or operate machinery. As with all antihistamines, you should avoid excessive alcohol consumption when taking this medicine.

Warnings:

  • Do not exceed the stated dose.
  • Keep out of the reach and sight of children.
  • As with all medicines, if you are pregnant or breast-feeding, consult your doctor before taking this product.
  • If symptoms persist, consult your doctor or pharmacist.

Each Soft Capsule contains:

10mg of Cetirizine Dihydrochloride

Also contains: Sorbitol (E420)

Benadryl is a registered trademark 12 Years (Advisory)

Brand

BENADRYL ALLERGY

Additional information

EAN

Brand

Manufacturer

Packsize

Active Ingredient's